Journal of Nonlinear Mathematical Physics

Volume 12, Issue 1, February 2005, Pages 88 - 104

Solitons and Deformed Lattices I

Authors
Betti Hartmann, Wojtek J. Zakrzewski
Corresponding Author
Betti Hartmann
Received 3 March 2004, Accepted 2 August 2004, Available Online 1 February 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.1.8How to use a DOI?
Abstract
We study a model describing some aspects of the dynamics of biopolymers. The models involve either one or two finite chains with a number N of sites that represent the "units" of a biophysical system. The mechanical degrees of freedom of these chains are coupled to the internal degrees of freedom through position dependent excitation transfer functions. We reconsider the case of the one chain model discussed by Mingaleev et al. and present new results concerning the soliton sector of this model. We also give new (preliminary) results in the two chain model in which case we have introduced an interaction potential inspired by the Morse potential.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 1
Pages
88 - 104
Publication Date
2005/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.1.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Betti Hartmann
AU  - Wojtek J. Zakrzewski
PY  - 2005
DA  - 2005/02
TI  - Solitons and Deformed Lattices I
JO  - Journal of Nonlinear Mathematical Physics
SP  - 88
EP  - 104
VL  - 12
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.1.8
DO  - https://doi.org/10.2991/jnmp.2005.12.1.8
ID  - Hartmann2005
ER  -